Mathieu, P.
Hitting times and spectral gap inequalities
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 4 , p. 437-465
Zbl 0894.60070 | MR 1465797 | 5 citations dans Numdam
⇒ un erratum à cet article Erratum
URL stable : http://www.numdam.org/item?id=AIHPB_1997__33_4_437_0

Bibliographie

[1] D. Bakry, L'hypercontractivité et son utilisation en théorie des semi-groupes. Ecole d'été de St Flour XXII. LNM 1581, 1992. Zbl 0856.47026

[2] D. Bakry, T. Coulhon, M. Ledoux and L. Saloff-Coste, Sobolev inequalities in disguise, Ind. Univ. Math. Journl., Vol. 44, 4, 1995. MR 1386760 | Zbl 0857.26006

[3] M. Cassandro, A. Galves, E. Olivieri and M.E. Vares, Metastable behaviour of stochastic dynamics: a pathwise approach, J. Stat. Phys., Vol. 35, 5/6, 1984, pp. 603-634. MR 749840 | Zbl 0591.60080

[4] S. Carrillo Menendez, Processus de Markov associé à une forme de Dirichlet non symétrique. Z.W.Geb 33, 1975, pp. 139-154. MR 386030 | Zbl 0299.60058

[5] M. Fukushima, Dirichlet forms and Markov processes, North Holland, 1980. MR 569058 | Zbl 0422.31007

[6] Z.M. Ma and M. Rockner, Introduction to the theory of Dirichlet forms. Universitext, Springer-Verlag, 1991. MR 1214375 | Zbl 0826.31001

[7] P. Mathieu, On the law of the hitting time of a small set by a Markov process, 1995, Preprint.